Oscillation and Nonoscillation Criteria for Generalized Second Order Quasilinear a – Difference Equations
V.Srimanju1, SK.Khadar Babu2
1V.Srimanju, Author, Department of Mathematics, VIT University, Vellore (Tamilnadu), India.
2SK.Khadar Babu, Assistant Professor (Sr.), Department of Mathematics, VIT University, Vellore (Tamilnadu), India
Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1136-1141 | Volume-8 Issue-7, May 2019 | Retrieval Number: G6342058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: New oscillation and nonoscillation theorems are obtained for the generalized second order quasilinear a – difference equation where γ>0 is a constant and pk(k) is a real valued function with p k(k) 0.
Keyword: Generalized Difference Equation, Quasilinear, Oscillation.
Scope of the Article: Cryptography and Applied Mathematics.